Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 238, NWS Bismarck, ND

August 10, 2016Burleigh County, Morton County, Oliver County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Aug 10, 2016, 9:15 PM CDT for Burleigh County, Morton County, Oliver County, North Dakota. It was in force for 45 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 10, 2016, 9:15 PM CDT (02:15 UTC)
Expired
Aug 10, 2016, 10:00 PM CDT
In force
45 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Burleigh County, ND, Morton County, ND, Oliver County, ND

The radar

The Bismarck radar (KBIS), 33 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 10, 9:40 PM CDTHAIL 1.754 E Crown Butte Lake, NDONGOING AT THE TIME OF THE CALL.
Aug 10, 9:42 PM CDTHAIL 2.54 E Crown Butte Lake, NDFACEBOOK REPORT. TENNIS BALL SIZE HAIL WEST OF MANDAN BY THE HIGHWAY 25 I-94 TRUCK STOP.
Aug 10, 9:51 PM CDTHAIL 1.754 Nnw Mandan, NDFACEBOOK REPORT AND PICTURE. GOLF BALL SIZE HAIL ON THE NORTHWEST SIDE OF MANDAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 10, 5:59 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 2.3 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2016-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1983 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2016-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1983 J/kg
Mixed-layer CIN
-114 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
196 m²/s²
Significant tornado parameter
1.0
Supercell composite
8.6

Open this sounding in Storm Lab

The text

As transmitted.

881 
WUUS53 KBIS 110215
SVRBIS
NDC015-059-065-110300-
/O.NEW.KBIS.SV.W.0238.160811T0215Z-160811T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
915 PM CDT WED AUG 10 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN OLIVER COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  WEST CENTRAL BURLEIGH COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
  NORTH CENTRAL MORTON COUNTY IN SOUTH CENTRAL NORTH DAKOTA...

* UNTIL 1000 PM CDT

* AT 914 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES SOUTHEAST OF CENTER TO 4 MILES SOUTHEAST OF
  NEW SALEM...MOVING EAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  FISH CREEK DAM AROUND 930 PM CDT. 
  LAKE HARMON AROUND 940 PM CDT. 


OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DOUBLE DITCH INDIAN VILLAGE...SWEET BRIAR LAKE...JUDSON...NELSON
LAKE...CROWN BUTTE LAKE AND PRICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4708 10079 4667 10106 4675 10159 4710 10136
TIME...MOT...LOC 0214Z 273DEG 24KT 4701 10121 4679 10137 

HAIL...1.75IN
WIND...60MPH
 
$$

AYD
3 follow-up statements
535 
WWUS53 KBIS 110224
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
924 PM CDT WED AUG 10 2016

NDC015-059-065-110300-
/O.CON.KBIS.SV.W.0238.000000T0000Z-160811T0300Z/
OLIVER ND-BURLEIGH ND-MORTON ND-
924 PM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN OLIVER...WEST CENTRAL BURLEIGH AND NORTH CENTRAL
MORTON COUNTIES...

AT 924 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHWEST OF LAKE HARMON TO 10 MILES EAST OF
NEW SALEM TO 4 MILES NORTHWEST OF FISH CREEK DAM...MOVING EAST AT 30
MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  LAKE HARMON AROUND 940 PM CDT. 
  MANDAN AROUND 950 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DOUBLE DITCH INDIAN VILLAGE...SWEET BRIAR LAKE...JUDSON...NELSON
LAKE...CROWN BUTTE LAKE AND PRICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4708 10079 4667 10106 4674 10151 4710 10132
TIME...MOT...LOC 0224Z 273DEG 26KT 4700 10112 4689 10120 4678 10128 

HAIL...1.75IN
WIND...60MPH
 
$$

AYD
407 
WWUS53 KBIS 110236
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
936 PM CDT WED AUG 10 2016

NDC015-059-065-110300-
/O.CON.KBIS.SV.W.0238.000000T0000Z-160811T0300Z/
OLIVER ND-BURLEIGH ND-MORTON ND-
936 PM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN OLIVER...WEST CENTRAL BURLEIGH AND NORTH CENTRAL
MORTON COUNTIES...

AT 936 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 11 MILES SOUTHWEST OF WILTON TO 6 MILES SOUTHWEST OF
LAKE HARMON TO 4 MILES EAST OF FISH CREEK DAM...MOVING EAST AT 30
MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  MANDAN AND LAKE HARMON AROUND 945 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DOUBLE DITCH INDIAN VILLAGE...SWEET BRIAR LAKE...JUDSON...NELSON
LAKE AND CROWN BUTTE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4708 10079 4667 10106 4671 10135 4709 10122
TIME...MOT...LOC 0236Z 277DEG 27KT 4704 10097 4687 10105 4671 10115 

HAIL...2.00IN
WIND...60MPH
 
$$

AYD
771 
WWUS53 KBIS 110248
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
948 PM CDT WED AUG 10 2016

NDC015-059-065-110300-
/O.CON.KBIS.SV.W.0238.000000T0000Z-160811T0300Z/
OLIVER ND-BURLEIGH ND-MORTON ND-
948 PM CDT WED AUG 10 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHEASTERN OLIVER...WEST CENTRAL BURLEIGH AND NORTH CENTRAL
MORTON COUNTIES...

AT 948 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF LAKE HARMON TO NEAR MANDAN TO 7
MILES NORTHWEST OF ST. ANTHONY...MOVING EAST AT 30 MPH.

HAZARD...TWO INCH HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MANDAN...FISH CREEK DAM...LAKE HARMON...
DOUBLE DITCH INDIAN VILLAGE AND CROWN BUTTE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4708 10079 4667 10106 4670 10126 4709 10111
TIME...MOT...LOC 0248Z 271DEG 25KT 4702 10083 4685 10091 4669 10101 

HAIL...2.00IN
WIND...60MPH
 
$$

AYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 8:59 PM CDT, 16 minutes earlier.

Area forecast discussion, Aug 10, 8:59 PM CDT, 16 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
859 PM CDT WED AUG 10 2016

.UPDATE...
Issued at 858 PM CDT Wed Aug 10 2016

Coordinated with SPC to remove the far western counties including
Williams, Mckenzie, and Billings. Rest of counties remain in the
severe thunderstorm watch until 1am cdt Thursday.

UPDATE Issued at 654 PM CDT Wed Aug 10 2016

A severe thunderstorm watch, number 441 has been issued until 1am
cdt Thursday. Updates to text products have been sent.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 258 PM CDT Wed Aug 10 2016

Convection rapidly developed late morning over our southeast
counties resulting in severe thunderstorm warnings and a flash
flood warning. Per coordination with SPC included Dickey county in
a severe thunderstorm watch, although activity has tapered off the
past hour. Storms have been elevated, north of the warm front and
supported by low level jet. Surface low is currently located over
western South Dakota, helping advect low level moisture over our
region. Current dewpoints range from low 60s northwest to
mid/upper 60s southeast. Main concerns for the forecast are
convective trends, both across the southeast, but also in
northwest and central, where high res models are developing
convection today and this evening. Latest HRRR brings storms into
the northwest by 22z. The SREF calibrated severe thunderstorm
probability output shows an enhanced probability of severe over
this area at 00z, while also showing a higher probability of severe
over south central ND this evening. These solutions, especially
over the northwest, seem reasonable with water vapor imagery
showing closed upper low over north central Montana with a short
wave rotating around the base toward eastern Montana.

Otherwise, should see a gradual decrease in activity overnight as
surface low reaches the eastern Dakotas by 12Z Thu, with some
lingering showers and thunderstorms possible east in the morning.

.LONG TERM...(Thursday night through Wednesday)
Issued at 258 PM CDT Wed Aug 10 2016

Overall, a drier pattern expected through the extended. Temps will
initially be cooler as the system currently affecting the area
passes to our east. Upper level ridge builds across the western
CONUS by the weekend, with the Northern Plains in northwest flow.
Highs will warm back to the 80s by Sunday, approaching 90 by
Monday across the west and south.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 654 PM CDT Wed Aug 10 2016

Severe thunderstorms possible until around midnight for
KMOT/KBIS/KJMS. Otherwise mvfr to ifr cigs expected at KJMS after
07z to 17z Thursday.

&&

.BIS Watches/Warnings/Advisories...
NONE.
&&

UPDATE...KS
SHORT TERM...JNS
LONG TERM...JNS
AVIATION...KS
Hazardous weather outlook, Aug 10, 9:04 PM CDT, 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
904 PM CDT WED AUG 10 2016

NDZ002>005-010>013-018>023-025-033>037-041-042-044>048-050-051-
120215-
BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-PIERCE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-MORTON-
BURLEIGH-KIDDER-STUTSMAN-HETTINGER-GRANT-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
904 PM CDT WED AUG 10 2016 /804 PM MDT WED AUG 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...REST OF TONIGHT

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1AM CDT
THURSDAY. THUNDERSTORMS ARE POSSIBLE WITH LARGE HAIL AND DAMAGING
WINDS. PLEASE SEE WWW.WEATHER.GOV/BIS FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS CAN CALL THE NATIONAL WEATHER SERVICE AT 1-800-247-0212
WITH YOUR STORM REPORTS.

NDZ001-009-017-031-032-040-043-120215-
DIVIDE-WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-BOWMAN-
904 PM CDT WED AUG 10 2016 /804 PM MDT WED AUG 10 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

KS

In the hours before

Local storm report, Aug 10, 8:17 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
817 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             7 N TAYLOR              47.00N 102.43W
08/10/2016  E2.75 INCH       STARK              ND   CO-OP OBSERVER

            .

&&

ZH
Local storm report, Aug 10, 8:27 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
827 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             7 ENE HEBRON            46.95N 101.91W
08/10/2016  E2.50 INCH       MORTON             ND   PUBLIC

            ONGOING AT THE TIME OF CALL.

&&

ZH
Local storm report, Aug 10, 8:33 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
833 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND GST     1 W GLEN ULLIN          46.82N 101.85W
08/10/2016  M67 MPH          MORTON             ND   AWOS

            GLEN ULLIN AIRPORT OBSERVATION... PEAK GUST.

&&

JVINING
Local storm report, Aug 10, 8:44 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
844 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     HAIL             10 NE RICHARDTON        47.00N 102.20W
08/10/2016  M1.00 INCH       STARK              ND   TRAINED SPOTTER

            RAINFALL WAS 1.10 INCHES WITH ESTIMATED
            WINDS TO 60 MPH. HAIL LASTED 10 MINUTES.

&&

NWS BISMARCK ND
IRIS SYSTEM
Local storm report, Aug 10, 8:49 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
849 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND GST     4 NE GLEN ULLIN         46.86N 101.78W
08/10/2016  E75 MPH          MORTON             ND   LAW ENFORCEMENT

            70-75 MPH WINDS ESTIMATED AT THE HIGHWAY 49 EXIT ON
            INTERSTATE 94 NEAR GLEN ULLIN. ZERO VISIBILITY IN THE
            HIGH WIND AND HEAVY RAIN.

&&

NHEINERT
Local storm report, Aug 10, 9:15 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
915 PM CDT WED AUG 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             5 NW NEW SALEM          46.90N 101.49W
08/10/2016  E1.00 INCH       MORTON             ND   TRAINED SPOTTER

            A FEW QUARTER SIZE PIECES OF HAIL.

&&

ZH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 10, 7:31 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mercer59 min
Aug 10, 7:39 PM CDTSevere Thunderstorm WarningBISDunn, Mercer, Morton, Stark66 min
Aug 10, 7:43 PM CDTTornado WarningBISMorton, Stark32 min
Aug 10, 8:10 PM CDTTornado WarningBISMorton35 min
Aug 10, 8:22 PM CDTSevere Thunderstorm WarningBISMercer, Morton, Oliver53 min
Aug 10, 9:35 PM CDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton, Oliver55 min
Aug 10, 10:29 PM CDTAreal Flood AdvisoryBISFoster, Wells6 hr
Aug 10, 11:17 PM CDTSpecial Weather StatementBISDivide28 min
Aug 10, 11:24 PM CDTSpecial Weather StatementBISWilliams36 min
Aug 10, 11:28 PM CDTSpecial Weather StatementBISWilliams32 min
Aug 10, 11:51 PM CDTAreal Flood WarningBISDickey36 hr
Aug 10, 11:52 PM CDTSpecial Weather StatementBISWilliams38 min
Aug 10, 11:59 PM CDTSpecial Weather StatementBISDivide46 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.